Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Cross-sections of symplectic Stiefel manifolds

Authors: François Sigrist and Ulrich Suter
Journal: Trans. Amer. Math. Soc. 184 (1973), 247-259
MSC: Primary 55F10; Secondary 55B15
MathSciNet review: 0326728
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The cross-section problem for the symplectic Stiefel manifolds is solved, using the now-proved Adams conjecture.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55F10, 55B15

Retrieve articles in all journals with MSC: 55F10, 55B15

Additional Information

PII: S 0002-9947(1973)0326728-8
Keywords: Stiefel manifold, quaternionic projective space, James number, K-theory, J-homomorphism, Adams conjecture
Article copyright: © Copyright 1973 American Mathematical Society